# SDR CA090318003

- Difficulty date: March 11, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 15,085 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB4TN3
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: MS250261
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) IN FLIGHT, THE FLAP UP SWITCH FAILED CAUSING THE FLAP MOTOR TO DRIVE THE FLAPS TO A MORE UP POSITION WHICH BURNED OUT THE FLAP MOTOR AND TWISTED THE FLAP ACTUATOR DRIVE CABLES.   WE ARE REPLACING THE UP LIMIT SWITCH, FLAP ACTUATOR DRIVE CABLES, FLAP MOTOR AND GEARBOX AND 3 FLAP TRACKS WHICH ARE CLOSE TO THEIR MAX WEAR LIMITS. WE ARE INSPECTING THE FLAP ACTUATORS AND FLAP MOTOR CIRCUIT BREAKER.
